# SDR IPXA12674753

- Difficulty date: August 6, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Engine: Ge CF680C2B6F
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591E
- Part serial: 4444
- Condition: Inoperative
- Location: Fwd Equip
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FWD EQUIPMENT COOLING EICAS MESSAGE APPEARED, RAN QRH AND MESSAGE REAPPEARED, ACFT LANDED.   IAW QRH TROUBLESHOOTING FWD EQUIPMENT COOLING IAW FIM 21-58-00-815-831-001-004-133.  ALL TEST NOW PASS OK.  OK FOR SERVICE.
